# SDR DALA2019030101336

- Difficulty date: February 28, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N3744F
- Make and model: Boeing 737832
- Aircraft serial: 30837
- Aircraft time: 60,204 hours, 21,882 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0963530) DURING INSPECTION FOUND CRACKED ANGLE - CLIP BS 500H AND STR 26L AT FWD CARGO COMPARTMENT. REPLACED ANGLE-CLIP LOCATED BS 500H AND STR 26L AT FWD CARGO COMPARTMENT AS PER SRM 51-10-02 ITEM 9. SRM 51-40-02 AND DWG 143A7505. REV. B.
